MAUDE Adverse Event Report: COOK INC URODYNAMICS LOOP CATHETER; FAP CYSTOMETRIC GAS (CARBON0DIOXIDE) ON HYDRAULIC DEVICE

COOK INC URODYNAMICS LOOP CATHETER; FAP CYSTOMETRIC GAS (CARBON0DIOXIDE) ON HYDRAULIC DEVICE
Model Number G16705
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foreign material was found inside the sterile packaging of a urodynamics loop catheter.An image was provided confirming foreign black material within the packaging.The foreign matter was found by the distributor, and the product was unused.There was no patient involvement.
 
Additional Manufacturer Narrative
E1: phone number: (b)(6).E3: occupation: quality analyst.H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
URODYNAMICS LOOP CATHETER
Common Device Name
FAP CYSTOMETRIC GAS (CARBON0DIOXIDE) ON HYDRAULIC DEVICE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23407264
Report Number1820334-2025-01339
Device Sequence Number13028277
Product Code FAP
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K915443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG16705
Device Catalogue Number020243
Device Lot Number16674160
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown